# SDR QXEA0202054

- Difficulty date: August 4, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 1,446 hours, 1,187 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 428
- Condition: Failed
- Location: Fuel System
- Part time: 1,446 hours, 1,187 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - AFTER ENGINE START BOTH FUEL BOOST PUMPS REMAINED ON.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT PRIMARY EJECTOR SENSOR.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
